+ Reply to Thread
Results 1 to 2 of 2
28-02-2012 03:55 PM #1
Need some advice on my AD programme list
Punggol – Our love nest
Ang Mo kio – PIL’s house
M hotel – Bride place / Banquet dinner
5.30am – Get up and wash up
6.00 am - MUA arrive for bride’s make up
(Make up needs 1.5 hours to 2 hours)
7.00 am -Groomsmen and bridesmaids to arrive at Groom and bride’s place.
Grooms leave for Bride’s place at 7.30 am – From Ang mo kio to M hotel, Tanjong pagar ( 15 mins)
7.45 am -Groom arrive bride’s place and start the gate crash
8.45 am -Leave bride’s place( From M Hotel, Tanjong Pagar to PIL’s house, Ang Mo Kio) 15 mins
9.00 am -Reach PIL’s house and start tea ceremony, having some light meal.
10.00 am -Groom and bride to leave for out-door photoshoot
11.00 am -Go to love nest, Punggol. Bride change to Tea-Dress
12.00 pm – Leave for Bride place for tea ceremony
From Punggol to M Hotel, Tanjong pagar (1/2 hours)
12.30 am -Back to M Hotel, Tea-ceremony with Bride’s family
1.30 pm -Lunch and rest at the M Hotel
I'm not sure is it workable. Need your advice, plsssss
01-03-2012 09:33 AM #2
Looking at your programme list, probably u will need to have some buffer time for the travelling between the 3 places. This is in case of heavy traffic conditions. If you do not have any auspicious hour to finish the tea ceremony at the groom's side, then the programme list is feasible.
I suggest u assign a time keeper on either one of the brothers or sisters.
By shalalasaff in forum Wedding Banquet & Solemnization VenuesReplies: 4Last Post: 05-08-2014, 09:10 AM
By Jpoh in forum Wedding Banquet & Solemnization VenuesReplies: 3Last Post: 24-04-2014, 10:11 AM
By bionex81 in forum Wedding Planning TipsReplies: 0Last Post: 19-02-2012, 08:02 PM
By Yuling83 in forum Wedding Planning TipsReplies: 1Last Post: 11-02-2012, 01:05 PM
By silverdreamz in forum Wedding Banquet & Solemnization VenuesReplies: 6Last Post: 23-08-2011, 05:42 PM